Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

There are many Kunen compact L-spaces


Authors: Henno Brandsma and Jan van Mill
Journal: Proc. Amer. Math. Soc. 128 (2000), 2165-2170
MSC (1991): Primary 54D35
DOI: https://doi.org/10.1090/S0002-9939-99-05186-2
Published electronically: November 29, 1999
MathSciNet review: 1646317
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that under CH there are $\omega _1$ non-homeomorphic Kunen compact L-spaces. Moreover there exist models of ZFC that have $2^{\omega _1}$ many non-homeomorphic Kunen spaces.


References [Enhancements On Off] (What's this?)

  • 1. M. Bell, The Hyperspace of a Compact Space I, Topology and its Applications 72 (1996), 39-46. MR 97j:54010
  • 2. H. Brandsma and J. van Mill, A Compact HL Space need not have a Monolithic Hyperspace, Proceedings of the AMS 126 (1998), 3407-3411. MR 99a:54007
  • 3. H. Brandsma and J. van Mill, Every Kunen-like L-space has a non-monolithic hyperspace, Proceedings of the 12th Summer Conference on General Topology and its Applications, 1997.
  • 4. K. Kunen, Set theory. An introduction to independence proofs, Studies in Logic and the foundations of Mathematics, vol. 102, North-Holland, Amsterdam, 1980. MR 82f:03001
  • 5. K. Kunen, A Compact L-space under CH, Topology and its Applications 12 (1981), 283-287. MR 82h:54065
  • 6. K. Kunen and J. van Mill, Measures on Corson Compact Spaces, Fundamenta Mathematicae 147 (1995), 61-72. MR 96c:54040
  • 7. E. V. \v{S}\v{c}epin, Functors and uncountable degrees of compacta, Uspekhi Mat. Nauk 36 (1981), no. 3(219), 3-62, 255. MR 82k:54012
  • 8. Z. Semadeni, Banach spaces of continuous functions, volume I, Monografie Matematyczne, vol. 55, PWN - Polish scientific publishers, Warsaw, 1971. 45:5730

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54D35

Retrieve articles in all journals with MSC (1991): 54D35


Additional Information

Henno Brandsma
Affiliation: Faculteit Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, the Netherlands
Email: hsbrand@cs.vu.nl

Jan van Mill
Affiliation: Faculteit Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, the Netherlands
Email: vanmill@cs.vu.nl

DOI: https://doi.org/10.1090/S0002-9939-99-05186-2
Keywords: CH, L-space, measure
Received by editor(s): March 20, 1998
Received by editor(s) in revised form: August 5, 1998
Published electronically: November 29, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society